# SDR EIA2007198

- Difficulty date: November 6, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 94,618 hours, 21,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL HAS CRACK BS 270 WL 160 NWW WEB LT SIDE.  REMOVED DAMAGE, NDT AREA, FABBED AND INSTALLED REPAIR PER B747 SRM 53-10-01 FIG 116 AND FIG 120.
